Alert archive / New York / Special Weather Statements in 2012

Special Weather Statement, NWS Buffalo, NY

July 18, 2012Oneida County, New York

NWS Buffalo, NY issued this special weather statement at Jul 18, 2012, 12:41 AM EDT for Oneida County, New York. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2012, 12:41 AM EDT (04:41 UTC)
Expired
Jul 18, 2012, 1:45 AM EDT
In force
64 min
Issued by
NWS Buffalo, NY

County Oneida County, NY

The radar

The Ft Drum radar (KTYX), 41 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 4.7 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2012-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 935 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2012-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
935 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
2300 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

321 
WWUS81 KBUF 180441
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1241 AM EDT WED JUL 18 2012

NYZ006-008-180545-
LEWIS NY-OSWEGO NY-
1241 AM EDT WED JUL 18 2012

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 1238 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG WINDS
  TO 45 MPH...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED OVER      
  CENTRAL OSWEGO COUNTY...AND MOVING EAST AT 50 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  WILLIAMSTOWN...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4342 7552 4342 7557 4348 7580 4333 7588
      4332 7585 4329 7586 4328 7587 4331 7614
      4353 7613 4347 7543 4346 7543

$$

\TMA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jul 17, 11:58 PM EDT, 43 minutes earlier.

Area forecast discussion, Jul 17, 11:58 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1158 PM EDT TUE JUL 17 2012

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL DROP SOUTH ACROSS THE AREA TONIGHT AND
BRING SCATTERED SHOWERS AND THUNDERSTORMS. BEHIND THE FRONT...
CANADIAN HIGH PRESSURE WILL BRING A WELCOME CHANGE TO COOLER
CONDITIONS WEDNESDAY THROUGH THE END OF THE WEEK.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
A COLD FRONT WILL CONTINUE TO DROP SOUTHWARD...STALLING NEAR THE
NEW YORK AND PENNSYLVANIA BORDER NEAR DAYBREAK. THUNDERSTORMS
BEHIND THE COLD FRONT ACROSS LAKE ONTARIO WILL TRACK EAST OF LAKE
ONTARIO DURING THE EARLY MORNING HOURS. OTHERWISE...SHOWERS AND
THUNDERSTORMS WILL BE QUITE SCATTERED IN NATURE...WITH VERY FEW
LOCATIONS LIKELY TO SEE MUCH...IF ANY...ADDITIONAL RAINFALL OVERNIGHT.
FOR TEMPERATURES...WARM AND RATHER HUMID CONDITIONS WILL BE THE
RULE TONIGHT WITH MANY LOCATIONS ACROSS THE LAKE PLAINS EXPECT TO
STAY ABOVE 70 DEGREES.

ON WEDNESDAY...THE COLD FRONT IS FORECAST TO STALL SOUTH OF THE NEW
YORK/PA BORDER WHILE A WEAK WAVE MOVES EAST ALONG THE BOUNDARY.
A MOIST NORTHERLY FLOW LINGERING BEHIND THE FRONT...COMBINED WITH
ADDITIONAL LIFT FROM A PASSING UPPER LEVEL JET STREAK...COULD STILL
STILL RESULT IN A FEW MORE SHOWERS AND POSSIBLE THUNDERSTORMS FOR
AREAS MAINLY SOUTH OF THE THRUWAY. WILL MAINTAIN THE HIGHEST POPS
ACROSS THE SOUTHERN TIER WHICH WILL BE CLOSER TO DEEPER LOW LEVEL
MOISTURE AND FAVORABLE INSTABILITY.

THE INCREASED CLOUD COVER AND LINGERING CHANCES FOR PCPN WILL BRING
WELCOME RELIEF FROM THIS AFTERNOON'S OPPRESSIVE CONDITIONS. EXPECT
TEMPERATURES TO RANGE FROM THE UPPER 70S TO THE MID 80S.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
WEDNESDAY NIGHT THE SLOW SOUTHWARD PUSH TO THE COLD FRONT WILL
LIKELY START THIS PERIOD WITH THE COLD FRONT DRAPED JUST TO THE
SOUTH OF THE STATE BORDER. AN ANAFRONTAL STRUCTURE WILL LEAD TO A
FEW SHOWERS AND PERHAPS A RUMBLE OF THUNDER LINGERING ACROSS THE
SOUTHERN TIER THROUGH THE EVENING HOURS. AS COOLER AIR ADVECTS
SOUTHWARD ACROSS THE EASTERN GREAT LAKES A MORE COMFORTABLE NIGHT
WILL BE HAD ACROSS THE NORTH COUNTRY AND AREAS JUST SOUTH OF THE
LAKE ONTARIO SHORELINE ALONG WITH LOWERING DEW POINTS. SOME PATCHY
FOG AND LOW CLOUDS ARE POSSIBLE ACROSS THE SOUTHERN TWO TIERS OF
COUNTIES BEHIND THE COLD FRONT WEDNESDAY NIGHT WHERE DEWPOINTS WILL
BE SLOW TO FALL.

THURSDAY HIGH PRESSURE WILL PUSH SOUTHWARD FROM NEAR JAMES BAY
BRINGING A COMFORTABLE DAY WITH MOSTLY SUNNY SKIES TO THE
NORTH...WHILE TO THE SOUTH WHERE LOW LEVEL MOISTURE WILL LINGER A
PARTLY SUNNY SKY IS LIKELY. TEMPERATURES AT 850 HPA AVERAGE 10 TO
14C ACROSS THE AREA WHICH WILL PROMOTE AFTERNOON HIGHS IN THE UPPER
70S TO AROUND 80. THOUGH THESE TEMPERATURES ARE ONLY A FEW DEGREES
COOLER THAN WEDNESDAY...THE DRIER AIR WITH DEWPOINTS ABOUT 10
DEGREES LOWER WILL MAKE FOR A COMFORTABLE DAY.

THURSDAY NIGHT A COMPLEX OF THUNDERSTORMS IS EXPECTED TO FORM
UPSTREAM OVER THE WESTERN GREAT LAKES. THE AXIS OF THETA-E ALONG
WITH THE SE ORIENTATION OF 1000-500 THICKNESS LINES SUGGEST THAT
THESE THUNDERSTORMS SHOULD DIVE SOUTHEASTWARD AND REMAIN JUST TO THE
WEST AND SOUTH OF THE SOUTHERN TIER. WILL CONTINUE A DRY FORECAST
THOUGH SOME MID AND HIGH LEVEL CLOUDS MAY STREAM ACROSS PORTIONS OF
WESTERN NEW YORK. OTHERWISE EXPECT A MAINLY CLEAR SKY THURSDAY NIGHT
ALLOWING FOR TEMPERATURES TO DROP BACK INTO THE LOWER 50S ACROSS THE
INLAND SOUTHERN TIER AND NORTH COUNTRY...TO AROUND 60 CLOSER TO THE
LAKES.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
THIS TIME PERIOD WILL LARGELY BE DRY...THOUGH A WEAK FRONTAL
BOUNDARY COULD BRING SOME SPOTTY SHOWERS AND THUNDERSTORMS TOWARDS
THE END OF THE WEEKEND/BEGINNING OF THE WORK WEEK. TEMPERATURES WILL
AVERAGE AROUND NORMAL FOR THE TIME PERIOD AND NO EXTREME HEAT
EXPECTED.

THE LARGE SCALE PATTERN FOR THIS TIME PERIOD PLACES A BROAD RIDGE OF
HIGH PRESSURE OVER THE CENTRAL US/ROCKIES WITH SHORT WAVE TROUGHS
ROUNDING THE RIDGE AND CROSSING THE EASTERN GREAT LAKES THROUGH THE
PERIOD.

FOR FRIDAY A GENERAL TROUGH WILL BE ACROSS NEW ENGLAND AND THE
EASTERN GREAT LAKES REGION. MOISTURE IS MARGINAL AND WITH PLENTY OF
DRY AIR IN THE LOW TO MID LEVELS BELOW THIS MOISTURE WILL MAINTAIN
THE DRY FORECAST WITH A MIX OF SUN AND CLOUDS. WITH THIS NORTHERLY
FLOW EXPECT AFTERNOON TEMPERATURES TO REMAIN BELOW NORMAL...WITH
COMFORTABLE SUMMER HIGHS IN THE MID TO UPPER 70S.

ON SATURDAY BOTH THE 12Z ECMWF AND GFS BRING A RIDGE ALOFT ACROSS
THE REGION BEHIND A SHORT WAVE THAT IS EXITING ACROSS NEW ENGLAND
AND OVER THE WESTERN ATLANTIC. WITH AMPLE DRY AIR EXPECT MOSTLY
SUNNY SKIES AND AFTERNOON TEMPERATURES SEVERAL DEGREES WARMER. AIR
TEMPERATURES OF LOW TO MID 80S WILL BE COMMON...AND THOUGH DEW
POINTS WILL BE RISING MOST AREAS SHOULD STAY BELOW 60...SO WE SHOULD
STILL REMAIN COMFORTABLE.

ON SUNDAY BOTH THE ECMWF AND GFS BRING THE CREST OF WARMTH ALOFT
ACROSS THE REGION WITH 850 HPA TEMPERATURES REACHING +15 TO +18C.
BEHIND THE UPPER LEVEL RIDGE CLOUDS WILL LIKELY INCREASE SOME AS
WELL...LEAVING TEMPERATURES SUNDAY SIMILAR TO SATURDAY. AN UPPER
LEVEL SHORT WAVE ACROSS SOUTHERN CANADA WILL CLIP/NEAR THE NORTH
COUNTRY SUNDAY WITH A SLIGHT CHANCE FOR A SHOWER OR ISOLATED
THUNDERSTORMS. THOUGH TEMPERATURES SUNDAY WILL BE SIMILAR TO
SATURDAY THE DEW POINT WILL BE HIGHER...WITH A MORE NOTICEABLE FEEL
OF HUMIDITY TO THE AIR. DEW POINTS WILL LIKELY CLIMB INTO THE 60S ON
SUNDAY.

ON MONDAY BOTH THE ECMWF AND GFS BRING A WEAK FRONTAL BOUNDARY
ACROSS THE REGION FROM THE NORTHERN GREAT LAKES. WITH THE BUILDING
MOISTURE AHEAD OF THIS FRONT A SHOWER OR THUNDERSTORM IS POSSIBLE
LATE SUNDAY NIGHT AND INTO MONDAY. GIVEN OUR DRY SPELL AND THE
WEAKNESS OF THIS FRONTAL BOUNDARY WILL JUST GO WITH LOW CHC POPS.
SOUTHWESTERLY WINDS AHEAD OF THIS FRONTAL BOUNDARY WILL MAINTAIN
SLIGHTLY WARMER THAN NORMAL TEMPERATURES FOR OUR REGION WITH
AFTERNOON HIGHS IN THE 80S

TUESDAY BOTH THE GFS AND ECMWF BRING DRIER AIR ACROSS THE REGION
WITH HIGH PRESSURE FOLLOWING THE WEAK FRONTAL BOUNDARY. SLIGHTLY
COOLER...BUT MORE NOTICEABLE LOWER DEWPOINTS ON TUESDAY WITH A
RETURN TO PLENTY OF SUNSHINE.

OVERNIGHT LOWS WILL GENERALLY FALL BACK INTO THE 60S...WITH THE
WARMEST NIGHT LIKELY SUNDAY NIGHT AHEAD OF THE WEAK COLD FRONT...AND
COOLEST MORNINGS FRIDAY AND SATURDAY WITH MAINLY CLEAR SKIES...LOW
DEW POINTS AND LIGHT WINDS.

&&

.AVIATION /04Z WEDNESDAY THROUGH SUNDAY/...
EXPECT MAINLY VFR CONDITIONS...WITH WIDELY SCATTERED SHOWERS AND
THUNDERSTORMS FOR THE REMAINDER OF THE NIGHT AT TAF LOCATIONS.
HOWEVER...THERE STILL WILL BE SOME MOISTURE IN THE BOUNDARY
LAYER...AND WHILE DRIER AIR WILL BUILD IN...THERE WILL BE A
LIMITED POTENTIAL FOR FOG TONIGHT AT SOME LOCATIONS. THE LACK OF
RAIN WILL LIMIT THIS...BUT STILL MAY SEE A BRIEF PERIOD OF FOG AT
JHW...WHERE IT IS MORE CLIMATOLOGICALLY FAVORED. GENERALLY FEEL
MOS IS BIT OVERDONE IN THIS DRY ENVIRONMENT...WITH CONFIDENCE IN
FOG DEVELOPMENT LOW.

AFTER THIS...EXPECT MAINLY VFR CONDITIONS NORTH OF I-90 AT
BUF/IAG/ROC/ART. AFTERNOON SHOWERS AND THUNDERSTORMS MAY DEVELOP
AT JHW...NEAR WHERE THE BOUNDARY WILL BE STALLED.

OUTLOOK...
THURSDAY THROUGH SUNDAY...MAINLY VFR.

&&

.MARINE...
LOW PRESSURE TRACKING ACROSS THE ST LAWRENCE RIVER WILL MOVE TO THE
EAST AND DRAG A COLD FRONT SOUTH ACROSS THE LOWER LAKES TONIGHT. THE
TIGHT PRESSURE GRADIENT SOUTH OF THE FRONT WILL RESULT IN SCA
CONDITIONS THROUGH THE EVENING. SCATTERED SHOWERS AND THUNDERSTORMS
WILL ALSO ACCOMPANY THE FRONT THIS EVENING AND TONIGHT.

HIGH PRESSURE FOLLOWING THE DEPARTING COLD FRONT WILL RESULT IN
CALMER CONDITIONS WEDNESDAY THROUGH FRIDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...TJP
NEAR TERM...APFFEL/TJP
SHORT TERM...THOMAS
LONG TERM...THOMAS
AVIATION...APFFEL
MARINE...APFFEL/TJP
Hazardous weather outlook, Jul 17, 8:57 PM EDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
857 PM EDT TUE JUL 17 2012

NYZ001>008-010>014-019>021-085-190100-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
857 PM EDT TUE JUL 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-190100-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
857 PM EDT TUE JUL 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Local storm report, Jul 17, 10:15 PM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1015 PM EDT TUE JUL 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     MARINE TSTM WIND OLCOTT                  43.34N  78.72W
07/17/2012  M51 MPH          LOZ042             NY   C-MAN STATION

&&

EVENT NUMBER BUF1200179

APFFEL
Special weather statement, Jul 18, 12:13 AM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1213 AM EDT WED JUL 18 2012

NYZ006>008-180515-
JEFFERSON NY-LEWIS NY-OSWEGO NY-
1213 AM EDT WED JUL 18 2012

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 1209 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG
  TO 50 MPH...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR
  PULASKI...AND MOVING EAST AT 45 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  LACONA...
  ALTMAR...
  REDFIELD...
  NORTH OSCEOLA...
  OSCEOLA...
  HIGHMARKET...
  CONSTABLEVILLE AND TURIN...
  PORT LEYDEN AND LYONS FALLS...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4360 7513 4344 7548 4353 7625 4358 7621
      4371 7621 4366 7511 4364 7510 4362 7510

TMA
Special weather statement, Jul 18, 12:41 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1241 AM EDT WED JUL 18 2012

NYZ006-008-180545-
LEWIS NY-OSWEGO NY-
1241 AM EDT WED JUL 18 2012

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 1238 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG WINDS
  TO 45 MPH...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED OVER
  CENTRAL OSWEGO COUNTY...AND MOVING EAST AT 50 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  WILLIAMSTOWN...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4342 7552 4342 7557 4348 7580 4333 7588
      4332 7585 4329 7586 4328 7587 4331 7614
      4353 7613 4347 7543 4346 7543

\TMA

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 9:50 PM EDTSpecial Marine WarningBUF34 min
Jul 18, 12:13 AM EDTSpecial Weather StatementBUFLewis62 min

Nearby

Special Weather Statements in New York, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.